# SDR GTIA2017031601824

- Difficulty date: March 16, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 43,460 hours, 20,612 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP, ZONE 2, LOWER SURFACE HAS DISBONDED. PERFORMED EXTERNAL DOUBLER REPAIR IAW EO 5753-1708.
